# SDR ASOA96009

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120023
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 3TC1435
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT ATL-DHN AT 18,000 FEET, EMERGENCY BUS OFF LIGHT ILLUMINATED AND AIRCRAFT LOST ALL EMERGENCY DC BUS 1 POWER.  ALL AUXILLARY AND MAIN GENERATORS CONTINUED TO OPERATE NORMALLY.  CREW DECLARED AN EMERGENCY, INITIATED A DESCENT TO GET OUT OF ICING, AND RETURNED TO ATL WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  REMOVED AND REPLACED THE EMERGENCY DC BUS 1 CIRCUIT BREAKER.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
